MathSciNet Relay Station
MathSciNet bibliographic data
MR2137902 46L70 (17C65 46K70 46L05)
Peralta, Antonio M. New advances on the Grothendieck's inequality problem for bilinear forms on JB*-triples. Math. Inequal. Appl. 8 (2005), no. 1, 7–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement